MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CO2 HIGH PRESSURE TUBE, PIN-INDEX

KARL STORZ SE & CO. KG CO2 HIGH PRESSURE TUBE, PIN-INDEX
Model Number 20400028
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that a nurse received a gas burn to their hand while changing the co2 bottle.

Brand Name
CO2 HIGH PRESSURE TUBE, PIN-INDEX
Common Device Name
CO2 HIGH PRESSURE TUBE
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key19629230
Report Number2020550-2024-00186
Device Sequence Number8793321
Product Code NKC
UDI-Device Identifier04048551067574
UDI-Public4048551067574
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/27/2024
Report Date (Section F) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20400028
Device Catalogue Number20400028
Device Lot NumberUV01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/24/2024
Event Location Hospital
Date Report to Manufacturer06/25/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown